Afrika Matematika

, Volume 29, Issue 3–4, pp 575–589 | Cite as

Transportation inequalities for fractional stochastic functional differential equations driven by fractional Brownian motion

Article
  • 30 Downloads

Abstract

Using the method of Girsanov transformation, we establish the transportation inequalities, with respect to the uniform distance, for the law of the mild solution of fractional stochastic functional differential equations driven by fractional Brownian motion. The case of neutral fractional stochastic functional differential equations are also investigated.

Keywords

Mild solution Fractional equations Fractional Brownian motion Wiener integral Girsanov transformation Transportation inequality 

Mathematics Subject Classification

60H15 60G15 60J65 65G17 65G60 26A33 

References

  1. 1.
    Bao, J., Wang, F.Y., Yuan, C.: Transportation cost inequalities for neutral functional stochastic equations. Zeitschrift für Analysis und ihre Anwendungen 32(4), 457–475 (2013)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Bazhlekova, E.: Fractional Evolution Equations in Banach Spaces. Ph.D. Thesis. Eindhoven University of Technology (2001)Google Scholar
  3. 3.
    Bobkov, S., Götze, F.: Exponential integrability and transportation cost related to logarithmic Sobolev inequalities. J. Funct. Anal. 163, 1–28 (1999)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Boufoussi, B., Hajji, S.: Neutral stochastic functional differential equations driven by a fractional Brownian motion in a Hilbert space. Statist. Probab. Lett 82, 1549–1558 (2012)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Djellout, H., Guillin, A., Wu, L.: Transportation cost-information inequalities and applications to random dynamical systems and diffusions. Ann. Probab. 32, 2702–2732 (2004)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Feyel, D., Üstünel, A.S.: Measure transport on Wiener space and Girsanov theorem. CRAS Serie I(334), 1025–1028 (2002)MathSciNetMATHGoogle Scholar
  7. 7.
    Feyel, D., Üstünel, A.S.: The Monge-Kantorovitch problem and Monge-Ampère equation on Wiener space. Probab. Theory Relat. Fields 128(3), 347–385 (2004)CrossRefMATHGoogle Scholar
  8. 8.
    Li, K.: Stochastic delay fractional evolution equations driven by fractional brownian motion. Math. Meth. Appl. Sci. 38, 1582–1591 (2015)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Li, Z., Luo, J.: Transportation inequalities for stochastic delay evolution equations driven by fractional Brownian motion. Front. Math. China 10(2), 303–321 (2015)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Nualart, D.: The Malliavin Calculus and Related Topics, 2nd edn. Springer-Verlag, Berlin (2006)MATHGoogle Scholar
  11. 11.
    Pal, S.: Concentration for multidimensional diffusions and their boundary local times. Probab. Theory Relat. Fields 154, 225–254 (2012)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York (1983)Google Scholar
  13. 13.
    Sakthivel, R., Revathi, P., Mahmudov, N. I.: Asymptotic Stability of Fractional Stochastic Neutral Differential Equations with Infinite Delays. Abstract and Applied Analysis, vol 2013, Article ID 769257.  https://doi.org/10.1155/2013/769257 (2013)
  14. 14.
    Saussereau, B.: Transportation inequalities for stochastic differential equations driven by a fractional Brownian motion. Bernoulli 18(1), 1–23 (2012)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Talagrand, M.: Transportation cost for Gaussian and other product measures. Geom. Funct. Anal. 6, 587–600 (1996)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Üstünel, A.S.: Transport cost inequalities for diffusions under uniform distance. Stoch. Anal. Relat. Topics 22, 203–214 (2012)CrossRefMATHGoogle Scholar
  17. 17.
    Wu, L., Zhang, Z.: Talagrand’s \(T2\)-transportation inequality and log-Sobolev inequality for dissipative SPDEs and applications to reaction-diffusion equations. Chin. Ann. Math. Ser. B 27, 243–262 (2006)CrossRefMATHGoogle Scholar
  18. 18.
    Zhou, Y., Jiao, F.: Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59(3), 1063–1077 (2010)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Sciences SemlaliaCadi Ayyad UniversityMarrakeshMorocco
  2. 2.Department of MathematicsRegional Center for the Professions of Education and TrainingMarrakeshMorocco

Personalised recommendations